| Model Number |
VLLS10GEN |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
07/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during ovarian hysterectomy, the unit despite all checks, the clamp did not achieve normal hemostasis.There was energy delivery noted, no a re-grasp alert with end tone heard when apply to less than 7 mm ligament.Another new device was used but the issue remained the same.Device's handpiece was new and first cycle failed and no good seals was completed.The unit had been placed and procedure was completed with devices.The patient had bleeding but no blood transfusion needed.
Additional Manufacturer Narrative
D10 concomitant product: unknown ligasure, unknown ligasure instrument (lot no: unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.